View Full Version : Best alternative for stablon?


Emre22
06-25-17, 11:49 AM
I have started taking stablon(tianeptine) 3 weeks ago , my doctor Prescribed it to me due to the it's dopaminergic effect
I was using wellbutrin before stablon

Stablon works well for me but if it builds a tolerance, are there any alternative for it (except well-butrin)? I already found about amineptine but sadly it is withdrawn from market :mad: (however tianeptine is cousin of amineptine but it doesnt directly inhibits reuptake of dopamine , tell me if i am wrong but it increases dopamine concentration)

(prozac,lustral etc. SNRI and SSRI doesnt help with my depression they only help when my OCD repeats)

i have been researching about NaSSAs and some of tricyclic antidepressants

but i don't have any idea about how effective they are , for example tofranil or Amitriptyline


Also i already discussed with my doctor , if stablon builds tolerance , may i increase it's dose above 3x12.75
he said no , also he said i shouldnt use stablon&wellbutrin together

sarahsweets
06-27-17, 04:38 AM
I have started taking stablon(tianeptine) 3 weeks ago , my doctor Prescribed it to me due to the it's dopaminergic effect
I was using wellbutrin before stablon

Stablon works well for me but if it builds a tolerance, are there any alternative for it (except well-butrin)? I already found about amineptine but sadly it is withdrawn from market :mad: (however tianeptine is cousin of amineptine but it doesnt directly inhibits reuptake of dopamine , tell me if i am wrong but it increases dopamine concentration)

(prozac,lustral etc. SNRI and SSRI doesnt help with my depression they only help when my OCD repeats)

i have been researching about NaSSAs and some of tricyclic antidepressants

but i don't have any idea about how effective they are , for example tofranil or Amitriptyline


Also i already discussed with my doctor , if stablon builds tolerance , may i increase it's dose above 3x12.75
he said no , also he said i shouldnt use stablon&wellbutrin together

You have to listen to your doctor .